# SDR UPS203845

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172813
- Condition: Corroded
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND NR 5 SLAT O/B TRACK O/B RIB CORRODED.  REPLACED IAW SRM 51-30-2, 51-10-1.
